# SDR QXEA2013020600335

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S IS CORRODED STA 71.2 TO 94.8.  REMOVED RIVETS IAW SRM 51-42-05-02-01 AND REMOVED CORROSION IAW SRM 51-21-00-00-02.   VERIFIED MIN REMAINING THICKNESS .048 REF NTM 51-00-04-910-801, PT 1.   VERIFIED CRACK FREE REF SRM 51-00-06-910-801 PT 1. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  DAMAGE FOUND IN LIMITS IAW RD 8/4-53-5173. INSTALLED RIVETS, APPLIED PRIMER AND TOP COAT IAW RD 8/4-53-5173.  COMPLIED WITH TC RD 8/4-53-5173.
